# SDR ASAA2016122619160

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,822 hours, 10,591 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OVERHEAT LOOP A INOPERATIVE.  ACFT GROUNDED.    ACCOMPLISHED ENGINE & APU BITE TEST, NO FAULTS, BITE TEST PASSED IAW FIM 26-10 TASK 801.
